Join the 'Buspirone' group to help and get support from people like you.
We found 169 questions associated with the 'Buspirone' topic.
Posted 21 Sep 2011 by xgirl • 10 answers
I had been taking Buspirone 10-20 mg a day for several months. lost a lot of weight, only slept 2-3 hours at nite, was never tired, and always felt euphoric, full of energy, and acted irresponsibly regarding a relationship I was involved in. feel this med altered my thinking rationally and caused ...
Posted 11 Apr 2013 by lady2882 • 18 answers
I tapered off cymbalta and took my last dose 16 days ago. The cymbalta started the anxiety and it has been getting worse the longer I am off it. I was at the hospital this morning and hard a terrible panic attack. They gave me Ativan which slowly helped and when my doctor got there he gave me ...
Posted 30 Sep 2014 by Skymel • 2 answers
I have been taking buspirone low dose of 5 mg once a day for generalized anxiety for one month now. I am still experiencing lightheadness feeling ALL DAY . Very very uncomfortable and this frustrates me. I have started cutting in 2.5 mg x2 to get my low dose , which makes lightheadness less but ...
Posted 15 Aug 2013 by change4dabeta • 2 answers
Posted 13 days ago by cvj0729 • 4 answers
I have been on bupropion for 3 and half weeks now. I am now on 150mg twice a day. My previous medicine was citalopram 40 mgs once a day and buspirone 20mgs 3xs a day. The reason I asked to switch was because I had no energy or motivation to do anything. I slept all the time. I was always falling ...
Posted 5 days ago by Itsjustme1 • 1 answer
... daily, this has been a few months now. My doctor had also prescribed Buspirone HCL 15 mg and as of early November I'm now taking that twice daily. I still feel I'm struggling with depression and anxiety and not sure if these higher doses are actually helping or if I should ask for ...
Posted 18 days ago by motherofde • 1 answer
... dosage who has or is taking it
Posted 10 Dec 2016 by fancyfree • 1 answer
After i take my second dose at 6:00 i eat supper and all of a sudden i get very lithargic. Its weird. Morning dose is no problem and before i sleep. But that one before supper is very scary too me. Anyone know whats causing this or hve experience??? Please help. I take for anxiety but the second ...
Posted 28 Nov 2016 by jrcpitt80 • 2 answers
Posted 21 Nov 2016 by Jab1099 • 1 answer
Posted 5 Sep 2016 by G mc • 3 answers
I guess what I am asking is this: Is Buspar safe to take long-term, as antidepressants are safe to take long-term, for years, effectively? How effective is Buspar long-term? Will it cause more problems than it helps if taken for example, for years? Or is it designed for short-term use? I ...
Posted 1 Sep 2016 by Kridge63016 • 1 answer
I have generalized anxiety and was prescribed 5mg buspirone twice a day but I only take it once well today is day 3 and I'm noticing a pattern, after I take it I get super sleepy like 30 mins later and then its weird like aftr an hour of being sleepy I all of a sudden have energy and then ...
Posted 29 Aug 2016 by bethann31 • 2 answers
I was prescribed Buspar almost two full months ago. My dose has been 10 mg twice a day since that point. Nothing has changed in my dose amount. Recently though I have been struggling with nausea, upset stomach and some diarrhea. I wouldn't think this drug would cause this at this point, but I ...
Posted 30 Sep 2016 by angbrown • 1 answer
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Buspirone Patient Information at Drugs.com
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)